# SDR SIMA20170401003

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 41,454 hours, 38,671 cycles
- Engine: Allsn AE3007C
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2179
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HIGH SPEED ABORT PERFORMED AT APPROX 80 KTS DURING TO ROLL. RECEIVED AN ENGINE A/I DISAGREE CAUTION AND AN NR 2 ENGINE OPEN INSCRIPTION WITH ANTI-ICE OVERRIDE IN AUTO POSITION.  REMOVED AND REPLACED ANTI ICE VALVE IAW AMM 30-21-01, OPS CHECKED FAILED.   REMOVED AND REPLACED NR 2  ANTI ICE ENGINE HARNESS IAW AMM 71-51-01.  OPS TESTED GOOD IAW AMM 30-00-00.
